5 doctors weighed in:

My father accidently had taken300mg of seroquel (quetiapine) and100mg of tramadol. He has heart problems, tripple by pass, and high blood pressure, what should I do?

5 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Is he awake?

Is your father awake? And what doses of these medicines has he been prescribed? These amounts could be in a normal range, although more than he's used to taking.
If he's awake and feeling fine, he may have no sequelae. Please call your father's own physician and ask advice -- s/he knows your dad & how these meds typically affect him. Take him to an er if anything at all seems amiss.

In brief: Is he awake?

Is your father awake? And what doses of these medicines has he been prescribed? These amounts could be in a normal range, although more than he's used to taking.
If he's awake and feeling fine, he may have no sequelae. Please call your father's own physician and ask advice -- s/he knows your dad & how these meds typically affect him. Take him to an er if anything at all seems amiss.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Marvin Den
Internal Medicine
2 doctors agree

In brief: Call your doctor

Would call your doctor .
He may recommend going to the er to be checked out.

In brief: Call your doctor

Would call your doctor .
He may recommend going to the er to be checked out.
Dr. Marvin Den
Dr. Marvin Den
Thank
Dr. Robert Lowe
Pediatric Rheumatology
1 doctor agrees

In brief: Call poison control

Your father should contact your local poison control hotline or call national poison control at 1-800-222-1222.
He may need to go see his doctor or the er depending on how toxic the dose is for him. Poison control has extensive information about drugs and chemicals with advice on how to proceed safely. The same dose can affect different people differently.

In brief: Call poison control

Your father should contact your local poison control hotline or call national poison control at 1-800-222-1222.
He may need to go see his doctor or the er depending on how toxic the dose is for him. Poison control has extensive information about drugs and chemicals with advice on how to proceed safely. The same dose can affect different people differently.
Dr. Robert Lowe
Dr. Robert Lowe
Thank
Dr. Kenneth Smith
Internal Medicine
1 doctor agrees

In brief: Emergency department

Given comorbidities er evaluation.

In brief: Emergency department

Given comorbidities er evaluation.
Dr. Kenneth Smith
Dr. Kenneth Smith
Thank
1 comment
Dr. Adam Kinninger
These medications in combination have the potential to cause heart arrhythmias. Your father should be evaluated either in his physicians office or the ED.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
14 years in practice
508K people helped
Continue
111,000 doctors available